RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2014, Issue 10, Pages 25–38 (Mi at14130)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlinear Systems

A numerical method to minimize resource consumption by linear systems with constant delay

G. V. Shevchenko

Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia

Abstract: A numerical method to minimize the resource consumption by the linear systems with constant time delay in the system phase states was proposed. Its global convergence to the $\varepsilon$-optimal solution was proved. By the $\varepsilon$-optimal solution is meant the feasible control $u(t)$, $t\in[0,T]$, driving the system to the $\varepsilon$-neighborhood of the origin and providing a value of the functional that differs from the optimal one at most by $\varepsilon$.

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2014, 75:10, 1732–1742

Bibliographic databases:

Presented by the member of Editorial Board: Е. Я. Рубинович

Received: 04.02.2013

Citation: G. V. Shevchenko, “A numerical method to minimize resource consumption by linear systems with constant delay”, Avtomat. i Telemekh., 2014, no. 10, 25–38; Autom. Remote Control, 75:10 (2014), 1732–1742

Citation in format AMSBIB
\Bibitem{She14}
\by G.~V.~Shevchenko
\paper A~numerical method to minimize resource consumption by linear systems with constant delay
\jour Avtomat. i Telemekh.
\yr 2014
\issue 10
\pages 25--38
\mathnet{http://mi.mathnet.ru/at14130}
\transl
\jour Autom. Remote Control
\yr 2014
\vol 75
\issue 10
\pages 1732--1742
\crossref{https://doi.org/10.1134/S0005117914100026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343751700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84911976041}


Linking options:
  • http://mi.mathnet.ru/eng/at14130
  • http://mi.mathnet.ru/eng/at/y2014/i10/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maksimov, “Ob odnom klasse zadach optimalnogo upravleniya dlya funktsionalno-differentsialnykh sistem”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 131–142  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:145
    Full text:20
    References:26
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019